# SDR HNAA2024112001108

- Difficulty date: November 7, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2108 ANGLE CRACKED AT FR10 STR9R.  RAR ANGLE IAW SRM 51-40-02
